# SDR QXEA2015010500003

- Difficulty date: January 5, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 9,195 hours, 9,697 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROPELLER DE-ICE CAUTION LIGHT ILLUMINATES WHEN NR 1 PROPELLER IS HEATING. DIVERTED, LANDING UNEVENTFUL.  CDS FAULT IS OPEN HEATER PHASE A NR 1 TMCU.  R & R NR 1 BLADE DE-ICE HARNESS ON NR 1, PROP REF AMM 61-10-06-000-805, 61-10-06-400-805.  OPS CHECK GOOD. RETURNED TO SERVICE.
